# SDR SWAA085218

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 66,977 hours, 60,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R1 L-ANGLE STRINGER FWD OF GALLEY SERVICE DOOR CRACKED AT BS 294.5, STRINGER 17R.  REMOVED AND REPLACED ANGLE PER SRM.
